Towers of MU-algebras and the generalized Hopkins-Miller theorem

A Lazarev

Research output: Contribution to journalArticle (Academic Journal)peer-review

11 Citations (Scopus)
Translated title of the contributionTowers of MU-algebras and the generalized Hopkins-Miller theorem
Original languageEnglish
Pages (from-to)498 - 522
Number of pages25
JournalProceedings of the London Mathematical Society
Volume87 (2)
DOIs
Publication statusPublished - Sep 2003

Bibliographical note

Publisher: Cambridge University Press

Cite this